American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 55 of 55 found      Go to page: 1 2

[31] Jeffrey M. Lee. Eigenvalue comparison for tubular domains . Proc. Amer. Math. Soc. 109 (1990) 843-848. MR 1021900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] T. N. Bailey and M. G. Eastwood. Conformal circles and parametrizations of curves in conformal manifolds . Proc. Amer. Math. Soc. 108 (1990) 215-221. MR 994771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael T. Anderson. Moduli spaces of Einstein metrics on 4-manifolds. Bull. Amer. Math. Soc. 21 (1989) 275-279. MR 992726.
Abstract, references, and article information   
View Article: PDF

[34] John Bland and Morris Kalka. Negative scalar curvature metrics on noncompact manifolds . Trans. Amer. Math. Soc. 316 (1989) 433-446. MR 987159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Arthur W. Chou. Criteria for selfadjointness of the Dirac operator on pseudomanifolds . Proc. Amer. Math. Soc. 106 (1989) 1107-1116. MR 975634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Michael T. Anderson. Ricci curvature bounds and Einstein metrics on compact manifolds . J. Amer. Math. Soc. 2 (1989) 455-490. MR 999661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] M. Gromov. Oka's principle for holomorphic sections of elliptic bundles . J. Amer. Math. Soc. 2 (1989) 851-897. MR 1001851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Pierre H. Bérard. From vanishing theorems to estimating theorems: the Bochner technique revisited. Bull. Amer. Math. Soc. 19 (1988) 371-406. MR 956595.
Abstract, references, and article information   
View Article: PDF

[41] David Jerison and John M. Lee. Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem . J. Amer. Math. Soc. 1 (1988) 1-13. MR 924699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Kuo-Shung Cheng and Jenn-Tsann Lin. On the elliptic equations $\Delta u=K(x)u\sp \sigma$ and $\Delta u=K(x)e\sp {2u}$ . Trans. Amer. Math. Soc. 304 (1987) 639-668. MR 911088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] F. Dobarro and E. Lami Dozo. Scalar curvature and warped products of Riemann manifolds . Trans. Amer. Math. Soc. 303 (1987) 161-168. MR 896013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Joel W. Robbin, Robert C. Rogers and Blake Temple. On weak continuity and the Hodge decomposition . Trans. Amer. Math. Soc. 303 (1987) 609-618. MR 902788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jean-Pierre Bourguignon and Jean-Pierre Ezin. Scalar curvature functions in a conformal class of metrics and conformal transformations . Trans. Amer. Math. Soc. 301 (1987) 723-736. MR 882712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robert Lockhart. Fredholm, Hodge and Liouville theorems on noncompact manifolds . Trans. Amer. Math. Soc. 301 (1987) 1-35. MR 879560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. Bland and Morris Kalka. Complete metrics conformal to the hyperbolic disc . Proc. Amer. Math. Soc. 97 (1986) 128-132. MR 831400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] V. I. Oliker. The problem of embedding $S\sp n$ into ${\bf R}\sp {n+1}$ with prescribed Gauss curvature and its solution by variational methods . Trans. Amer. Math. Soc. 295 (1986) 291-303. MR 831200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Hajime Urakawa. Indices and nullities of Yang-Mills fields . Proc. Amer. Math. Soc. 98 (1986) 475-479. MR 857945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Chong Wei Hong. A best constant and the Gaussian curvature . Proc. Amer. Math. Soc. 97 (1986) 737-747. MR 845999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Jack Morava. Conformal invariants of Minkowski space . Proc. Amer. Math. Soc. 95 (1985) 565-570. MR 810164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] David D. Bleecker. The spectrum of a Riemannian manifold with a unit Killing vector field . Trans. Amer. Math. Soc. 275 (1983) 409-416. MR 678360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Richard S. Hamilton. The inverse function theorem of Nash and Moser. Bull. Amer. Math. Soc. 7 (1982) 65-222. MR 656198.
Abstract, references, and article information   
View Article: PDF

[55] Jozef Dodziuk. Eigenvalues of the Laplacian on forms . Proc. Amer. Math. Soc. 85 (1982) 437-443. MR 656119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 55 of 55 found      Go to page: 1 2